Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1975, Volume 43, Issue 3

Other Solutions to Nash's Bargaining Problem<513:OSTNBP>2.0.CO;2-L
p. 513-518

Ehud Kalai, Meir Smorodinsky

A two-person bargaining problem is considered. It is shown that under four axioms that describe the behavior of players there is a unique solution to such a problem. The axioms and the solution presented are different from those suggested by Nash. Also, families of solutions which satisfy a more limited set of axioms and which are continuous are discussed.

Log In To View Full Content